Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF   This review is available free of charge.
Book Information:

Author: R. V. Ambartzumian
Title: Combinatorial integral geometry with applications to mathematical stereology
Additional book information: John Wiley & Sons, Somerset, New Jersey, 1982, xvii + 221 pp., $45.00. ISBN 0-4712-7977-3.

References [Enhancements On Off] (What's this?)

Review Information:

Reviewer: Ralph Alexander
Journal: Bull. Amer. Math. Soc. 10 (1984), 318-321